| Catalog Number |
827010U |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Codes |
Granuloma (1876); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
12/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's identifier and weight were not provided.If the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, patient experienced lack of primary stability due to infection.
Additional Manufacturer Narrative
Follow-up submitted for additional information.Updated section b4 for report submission date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type.Updated section a1 for patient identifier.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.